# SDR 95ZZZM673

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JFK - DURING CRUISE SHUT DOWN NR 4 ENGINE, S/N 4199, DUE TO DECREASING OIL QUANTITY.  FOUND OIL LEAKING IN ENGINE CORE.  REPLACED NR 4 ENGINE AND ENGINE OPERATION CHECKED NORMAL.
